# SDR ASAA2012112893378

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 24,472 hours, 7,276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  BITE SHOWS TCV FAULT ON NR 2 CONTROLLER.  RAN BITE & FAULT CLEARED.  OPS NORMAL REF AMM 21-61-01.
